| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -8.00/3.0/177 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2024.The patient experienced lens rotation not associated to low vaulting.Lens remains implanted.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
Additional information: b5 - the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -8.00/1.5/102 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6)2024.The patient experienced lens rotation not associated to low vaulting.Lens remains implanted.The cause of the event was reported as unknown.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).